# SDR YENA2023060900616

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR16RH DOOR STOP FITTING Ñ7 HOLE 2. CRACK DIRECTION IS 10 O'CLOCK; REF AEROMAN N/R 2023-255760, REMOVED AND REPLACED INTERCOSTAL LOC. FR16RH AT LEVEL DOOR STOP FITTING #7 IAW A320 SRM 51-72-11 AND SRM 51-11-12-300-10 FIGURE 004 SHEET 01 AND DRAWING D53114223 AND 53114236.
